# SDR DLM88070183

- Difficulty date: March 1, 2007
- Submitted: March 7, 2007
- Operation: Air carrier
- Aircraft: N984DL
- Make and model: Doug MD-88
- Aircraft serial: 53311
- Aircraft time: 42,426 hours, 31,969 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Part number: 5922578515
- Condition: Cracked
- Location: Horiz Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HORIZONTAL STABILIZER/RT/UPPER AFT SKIN PANEL CRACK REPAIR.  THE UPPER AFT SKIN OF THE RT HORIZONTAL STABILIZER WAS FOUND WITH A .625" CRACK NEAR INBD AFT EDGE OF THE PANEL.  THE CRACK WAS ROUTED OUT WITH A SMALL CUTOUT ON     A TIME LIMITED BASIS PER ER/A 460410-14.  PERMANENT REPAIR REQUIRES REPLACEMENT OF THE SKIN PANEL.
